Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 892653, 6 pages
http://dx.doi.org/10.1155/2014/892653
Research Article

The Construction and Approximation of the Neural Network with Two Weights

College of Mathematics, Hunan University, Changsha 410082, China

Received 16 June 2014; Revised 3 August 2014; Accepted 3 August 2014; Published 13 August 2014

Academic Editor: H. R. Karimi

Copyright © 2014 Zhiyong Quan and Zhengqiu Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiyong Quan and Zhengqiu Zhang, “The Construction and Approximation of the Neural Network with Two Weights,” Journal of Applied Mathematics, vol. 2014, Article ID 892653, 6 pages, 2014. https://doi.org/10.1155/2014/892653.